# SDR 96ZZZX2068

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360EB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Clutch Spring
- Part number: SA539800M15
- Condition: Failed
- Location: Starter
- Part time: 1 hours
- Component: 641348A8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH SPRING WOUND ITSELF AROUND STARTER SHAFT GEAR AND WOULD NOT ALLOW ENGINE TO START.
